# SDR 98ZZZX1048

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Guangzhou Aircraft Maintenance Engineering Company, repair station GJPY002L
- Aircraft: N769BE
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vanes
- Condition: Damaged
- Location: Rt Eng Comp
- Part time: 18,985 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CZ23556 - DURING APPROACH SHENZHENG AT 600M, RT ENGINE MADE SLIGHT SURGING SOUND AND LATER, ELECTRICAL POWER TRANSFERRED.  A LOT OF EICAS MESSAGES APPEARED.  RT ENGINE UNCOMMANDED SHUT DOWN, ACFT SAFELY LANDED.  CHECKED BVCU AND FOUND '04' CODE, TPU HAD '40' CODE.  BORESCOPED ENGINE PER MM 72-00-00-601 AND FOUND 6 PIECES OF VANES IN THE THIRD STAGE OF THE HIGH PRESSURE COMPRESSOR DAMAGED, HOWEVER, DAMAGE WAS WITHIN LIMIT.  GROUND RAN AND TESTED THE ANTI-SURGE SYSTEM, OK.  PUSHED UP THROTTLE TO EPR 1.63, RT ENGINE SURGED.  ON 2-8, REPLACED RIGHT ENGINE.
